# SDR AWXA9900389

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 501310000
- Condition: Malfunctioned
- Location: Nr 1 Hyd Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LAS, ECAM MSG ENG 1 HYD LOW PRESS HAD INDICATION NR 2 ENG LOW PRESS HYD PUMP.  HOWEVER RETURNED TO NORMAL, OPS CHECK NORMAL REST OF FLIGHT.  REPLACED GREEN SYS PRESS SW 1074GK, ON NR 1 ENG LEAK AND F/C GOOD PER AAM CHAPTER 29.  HYD LINE CHANGED ON NR 2 ENG 09/09/99.
